# SDR ASAA2019121381581

- Difficulty date: December 8, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 21,667 hours, 6,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A541022
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER FLOOR WEB BETWEEN STA 344 AND 360 HAD A CRACKED CLIP NUT HOLE ON UPPER SURFACE. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-900ER SRM 51-40-02 AND BOEING DWG 141A5400 REV-A.
